# SDR SIMA200722204

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 15,981 hours, 14,344 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin Lights
- Part time: 15,981 hours, 14,344 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN AT SEAT 1A.  FOUND BALLAST RT8425 AND RT8400 BURNED.  REMOVED AND REPLACED BALLAST IAW EMB AMM 33-21-03.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
